# SDR REXA2015070800666

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 16,948 hours, 10,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 230 WINDSHIELD HEAT LOW CLEAR SKIES FIRST OFFICERS SIDE WINDOW OUT PANEL SHATTERED.  R & R IAW CRJ 900 TASK 56-12-01-00-801.  FOR OPERATIONAL TEST OF WINDSHIELD TEMP CONTROLLER 3209517-2 LEAK TEST REQUIRED.
